It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hi young50s!
question for you - have u found that going off the pain meds has caused a flare u of your Crohn's? Going off perc has always given me stomach "issues"!
regardless u should be really proud of your tapering. it's so hard. I'm trying to quit percocets as well... started off taking them for two pain disorders (back and migraines) and because addicted to them/ abusing them.
but Dr's know that this can happen, whether intentional or not. I think it's ok to talk to your doctor about this stuff. These things happen when u are on a med like this for a while... they understand that. You are being really strong for trying to take charge and change the direction/ what you are not liking in your life. you should feel really good about your progress. :)





All times are GMT -7. The time now is 06:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!